Injective dimensions of local cohomology modules
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1331-1336
https://doi.org/10.4134/BKMS.b160571
Published online July 31, 2017
Alireza Vahidi
Payame Noor University (PNU)
Abstract : Assume that $R$ is a commutative Noetherian ring with non-zero identity, $\mathfrak{a}$ is an ideal of $R$, $X$ is an $R$--module, and $t$ is a non-negative integer. In this paper, we present upper bounds for the injective dimension of $X$ in terms of the injective dimensions of its local cohomology modules and an upper bound for the injective dimension of $\H_\mathfrak{a}^t(X)$ in terms of the injective dimensions of the modules $\H_\mathfrak{a}^i(X)$, $i\not= t$, and that of $X$. As a consequence, we observe that $R$ is Gorenstein whenever $\H^{i}_\mathfrak{a}(R)$ is of finite injective dimension for all $i$.
Keywords : Gorenstein rings, injective dimensions, local cohomology modu\-les
MSC numbers : 13D05, 13D45, 13H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd